# SDR CHQA200800258

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 19,693 hours, 14,512 cycles
- Engine time: 20,670 hours, 16,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE FLIGHT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT AFT PROXIMITY SWITCH TARGET OUT OF ADJUSTMENT.  PROCEEDED TO REPLACE THE SWITCH AND CORRECT THE ADJUSTMENT.  ALL OPERATIONAL CHECKS ARE GOOD AT THIS TIME.
